Zoladex and very severe headaches

Hi everyone,been on ladex twice befroe bith times for 6 months,had to go on hrt for the very bad hot flushes,had headaches but what i would call just horrid ones on and off,I have been on Zoladex for i month and have suffered the most vile continuous every hour of every day headaches,ones which i have not had before.When they get to were i am almost sick i take Sumatriptan which helps some of them for around 12 hours a time.I have also for the last 12 months been having 6 weekly blood tests due to very low iron levels i had 12 months ago, i was very poorly and thought i was going(hoping) through the Menopause,was also diagnosed with Hyperthyroidism(uat)at the same time.I had an iron infusion just under a week ago,I want to know as these headaches are new to me(had headaches when iron is low but different to these)are they down to the zoladex?My gp decided it was best not to give me the 2nd injection as i am also suffering from bad side effects from the low iron such as bad bone pains/aching,dizziness etc and gp thinks its best my body has a little resting time which i have to say i agreed with as i have been really struggling,So was hoping if you lovely ladies could tell me if you found you had new headaches ,thank you all looking forward too hearing from you x

4 Replies

  • So sorry for the lack of good spelling . x

  • Sorry you have been suffering so much!

    I suffer from migraines and specifically asked the consultant if they would be aggravated by zoladex and was told they wouldn't. I was on zoladex for 4 months and 1 week after each injection I had a horrendous migraine that lasted for days. Whilst the zoladex helped my endo pain I can't handle such severe migraines and they were impacting my ability to work. Have you tried anything other than zoladex? I need to go back to my GP to see what my options are xx

  • Hello there, so sorry to hear you have been having these awful headaches! I hope you can get some relief and the rest from Zoladex as your GP suggests wl hopefully help it all to calm down for you.

    I had 3 months of zoladex start of this year following diagnosis of stage 4 endo - I normally have migraines but experienced really intense migraines when on the zoladex. Normally a sumatriptan can help me keep going but these zoladex migraines had me in bed all day.

    I've not had any more zoladex. I never experienced that intensity of migraine since my last zoladex injection too ( though do still get my usual endo migraines). Will be going through second ivf soon, doc wanted me back on zoladex but told him I just couldn't cope with the severe migraines and we'll try something else instead.

    I hope you can soon start to feel much better, take care of yourself X X X X

  • Thank you both for replying, i am still getting the migraines everyday was hoping they would now be getting less,i do take sumatriptan when they are really bad.Wondering if anyone knows how long the headaches could take to go,?

You may also like...